# SDR FDEA201201100074

- Difficulty date: January 10, 2012
- Submitted: January 10, 2012
- Operation: Air carrier
- Aircraft: N683FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 801
- Aircraft time: 18,915 hours, 10,198 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: A5381317020000
- Condition: Chafed
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO COMPARTMENT FROM FR 38.2 TO FR 39 BETWEEN SEAT TRACKS 5 RT AND   6 RT CROSSBEAM HAS CHAFE MARK.  R & R DAMAGED CROSSBEAM WITH NEW PART IAW SRM 53-15-15, FIG 11 AND SRM 51-40-21.
